# SDR FDEA202411301801

- Difficulty date: November 30, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 36,450 hours, 20,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A9249152120000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D OVHD COMPT FOUND A HARNESS SUPPORT CRACK AT FR80/82 POSITION. REPLACED THE DAMAGE HARNESS SUPPORT WITH NEW AT M/D OVHD COMPT FR80/82 POSITION.   I.A.W A300-600F SRM 51-72-10-001,PAGE 2,REPAIR CLASSIFIED AS MINOR PER GMM 06-2-100.
